MathSciNet Relay Station
MathSciNet bibliographic data
MR756032 (85k:34188) 34K30
Kartsatos, A. G.; Parrott, M. E. A method of lines for a nonlinear abstract functional evolution equation. Trans. Amer. Math. Soc. 286 (1984), no. 1, 73–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement